# SDR P2EA2002V0007

- Difficulty date: February 19, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 23,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q1+Q2 INSPECTION, PAX CABIN BS 294.5 FLOORBEAM UPPER CHORD LWR SURFACE WITH CORROSION RBL 24.  FLOORBEAM REPAIRED IAW SRM 53-10-9 FIG 6.
